Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 111, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 17, 2006, 5:26 PM CDT for Green Lake County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2006, 5:26 PM CDT (22:26 UTC)
- Expired
- Jul 17, 2006, 6:03 PM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Green Lake County, WI
The radar
The Green Bay radar (KGRB), 101 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:55 PM CDT | HAIL 0.88 | 3 W Berlin, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3786 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 172226 SVRMKX WIC047-172330- /O.NEW.KMKX.SV.W.0111.060717T2226Z-060717T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 526 PM CDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 630 PM CDT * AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF PRINCETON...OR ABOUT 7 MILES SOUTH OF WAUTOMA... AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRINCETON BY 550 PM CDT... 9 MILES SOUTHWEST OF BERLIN BY 600 PM CDT... GREEN LAKE BY 605 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4398 8915 4382 8918 4368 8890 4398 8889 $$ WOOD
4 follow-up statements
000 WWUS53 KMKX 172236 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 536 PM CDT MON JUL 17 2006 WIC047-172330- /O.CON.KMKX.SV.W.0111.000000T0000Z-060717T2330Z/ GREEN LAKE WI- 536 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN GREEN LAKE COUNTY... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PRINCETON...OR ABOUT 9 MILES SOUTHWEST OF BERLIN... MOVING SOUTHEAST AT 35 MPH. *THE SEVERE THUNDERSTORM WILL BE NEAR... GREEN LAKE BY 545 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8915 4382 8918 4368 8890 4398 8889 $$ HANSING
000 WWUS53 KMKX 172248 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 547 PM CDT MON JUL 17 2006 WIC047-172330- /O.CON.KMKX.SV.W.0111.000000T0000Z-060717T2330Z/ GREEN LAKE WI- 547 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR GREEN LAKE COUNTY... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED JUST WEST OF BERLIN...MOVING EAST SOUTHEAST AT 35 MPH. *THE SEVERE THUNDERSTORM WILL BE NEAR... GREEN LAKE TO BERLIN AREA NEAR HIGHWAY 49 BY 555 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8915 4382 8918 4368 8890 4398 8889 $$ HANSING
000 WWUS53 KMKX 172258 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 557 PM CDT MON JUL 17 2006 WIC047-172330- /O.CON.KMKX.SV.W.0111.000000T0000Z-060717T2330Z/ GREEN LAKE WI- 557 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR GREEN LAKE COUNTY... AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED JUST SOUTH OF BERLIN...MOVING EAST SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEAR THE NORTHWEST CORNER OF FOND DU LAC COUNTY NORTHWEST OF RIPON BY 605 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8915 4382 8918 4368 8890 4398 8889 $$ HANSING
000 WWUS53 KMKX 172303 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 603 PM CDT MON JUL 17 2006 WIC047-172313- /O.CAN.KMKX.SV.W.0111.000000T0000Z-060717T2330Z/ GREEN LAKE WI- 603 PM CDT MON JUL 17 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN LAKE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8915 4382 8918 4368 8890 4398 8889 $$ HANSING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:00 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 17, 2:00 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT MON JUL 17 2006 .DISCUSSION...FCST FOCUS IS ON HANDLING POPS TONIGHT THROUGH SATURDAY EVENING. VERY COMPLICATED WX PATTERN THE NEXT 36HRS WITH 3 DISTINCT FEATURES PLAYING PARTS IN THE SCENARIO TONIGHT THROUGH SATURDAY NIGHT. H5 S/W WITH A SIGNIFICANT THERMODYNAMIC CONTRIBUTION ASSOC WITH H8 BAROCLINIC ZONE TO THE SOUTH IS GENERATING LARGE AREA OF SHOWERS FM SRN WI BACK SOUTHWEST INTO IL/IA. THEN THERE IS THE ROGUE MCV DROPPING OUT OF SE SDKTA ERLY THIS AFTN...WITH A PRONOUNCED CIRCULATION SEEN IN THE RADAR LOOP. THIS FEATURE HAS A MIND OF IT/S OWN AND NOT HANDLED BY THE MODELS AT ALL. THIS IS A LONG LIVED COMPLEX FROM LAST NIGHT. WV IMAGERY SUGGESTS IT IS TURNING EASTERLY...BUT NOT ENTIRLY SURE THIS WILL SURVIVE INTO THE EVENING... ESPECIALLY AS IT PUSHES INTO AIR ALREADY MASSSAGED BY THE RAINFALL DOWNSTREAM TODAY. THE THIRD ELEMENT IS THE NEXT H5 S/W PUSHING EAST OUT OF THE NRN ROCKIES AND PROGD TO TRACK OVR LK SUPR AND NRN WI ON SAT. THE SCENARIO HAS BEEN THAT THE 1ST AND 3RD FEATURES WOULD INTERACT WITH TIME...PRODUCING AN INVERTED SFC TROF OVER THE AREA BY SATURDAY. SURFACE CYCLOGENESIS ASSOCIATED WITH THE DYNAMICS ALONG THE SRN H8 BAROCLINIC ZONE WOULD OCCUR TONIGHT...WITH AN INVERTED TROF DEVELOPING TO THE NW FM THE SFC LOW ASSOCIATED WITH THE ARRIVAL OF THE H5 S/W TO THE NORTH. THIS FIRST BATCH OF PRECIP SHOULD MOSTLY MOVE THROUGH BY EARLY THIS EVENING. SOME ENHANCEMENT OCCURING ON LEADING EDGE OF PRECIP SURGE INTO MIDDLE OF CWA...BUT PROFILERS AND MORNING RAOB DATA SHOW THE LLV JET TURNING WESTERLY TO THE SOUTH WITH LITTLE SUPPORT FOR PROLONGED LIFT THIS FAR NORTH OF THE BAROCLINIC ZONE. WOULD LIKE TO DIMINISH PRECIP TO A SLIGHT CHANCE AFTER MIDNIGHT...THROUGH SATURDAY MORNING AS AREA IS BETWEEN SYSTEMS DURING THIS TIME. AS UPR S/W TO THE NORTH CLIPS THE AREA ON SATURDAY ACCOMPANIED BY INVERTED SFC TROF...LINGERING MOISTURE AND AFTN HEATING SHOULD SUPPORT ENOUGH INSTABILITY TO JUSTIFY THE SHOWERS AND ISOLD STORMS SATURDAY AFTN AND EVENING. THEN HIGH PRESSURE BUILDS IN FOR SUNDAY AND MONDAY...WITH THE NEXT CHANCE FOR RAIN ON LATE MONDAY NIGHT INTO TUESDAY WITH ARRIVAL OF CANADIAN FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, Jul 17, 11:00 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1100 AM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-180945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1100 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE ARE SEVERAL THREATS. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. IN ADDITION THERE IS THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO. IT WILL BE HOT AND HUMID TODAY WITH TEMPERATURES RISING INTO THE 90S PRODUCING HEAT INDEX VALUES OF 95 TO 105. PERSONS SENSITIVE TO THE HEAT...OR THOSE WITH HEALTH PROBLEMS SHOULD TAKE PRECAUTIONS TO AVOID HEAT EXHAUSTION OR HEAT STROKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY NORTH OF A LINE FROM REEDSBURG TO MILWAUKEE. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ643>646-665-180945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1100 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM TODAY DUE TO GUSTY SOUTHWEST WINDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. A WATERSPOUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY NORTH OF NORTH POINT LIGHTHOUSE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY. COLLAR
In the hours before
Special weather statement, Jul 17, 4:03 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 403 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 400 PM..NO STORMS WERE PRESENT IN SOUTH CENTRAL OR SOUTHEAST WISCONSIN. HOWEVER...SCATTERED STORMS WERE LOCATED FROM NEAR SPARTA TO APPLETON TO DOOR COUNTY. THESE STORMS WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KAPELA
Special weather statement, Jul 17, 4:30 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 430 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 430 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 430 PM..NO STORMS WERE PRESENT IN SOUTH CENTRAL OR SOUTHEAST WISCONSIN. HOWEVER...SCATTERED STORMS WERE LOCATED FROM NEAR MAUSTON TO APPLETON TO KEWAUNEE. THESE STORMS WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. THE STORMS WILL NOT REACH THE MADISON TO MILWAUKEE AREA UNTIL ABOUT 7 OR 8 PM. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KAPELA
Local storm report, Jul 17, 4:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 4 NE OOSTBURG 43.67N 87.74W
07/17/2006 SHEBOYGAN WI NEWSPAPER
A BARN WAS REPORTED DOWN ON HORSES IN THE TOWN OF WILSON.
&&
BORGHOFFSpecial weather statement, Jul 17, 5:00 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172230- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 500 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 500 PM...SCATTERED STORMS WERE LOCATED FROM NORTH OF MAUSTON TO WAUTOMA TO MANITOWOC. THESE STORMS WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. THE NORTHERN PORTIONS OF MARQUETTE AND GREEN LAKE COUNTY WILL EXPERIENCE SOME THUNDERSTORM ACTIVITY BETWEEN 5 AND 530 PM. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. THE STORMS WILL NOT REACH THE MADISON TO MILWAUKEE AREA UNTIL ABOUT 7 OR 8 PM. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KAPELA
Local storm report, Jul 17, 5:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 15 N MONTELLO 44.01N 89.33W
07/17/2006 M0.75 INCH WAUSHARA WI LAW ENFORCEMENT
REPORTED ON COUNTY ROAD Y NEAR THE MARQUETTE/WAUSHARA
COUNTY BORDER.
&&
BORGHOFFLocal storm report, Jul 17, 5:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 13 N MONTELLO 43.98N 89.33W
07/17/2006 M0.75 INCH MARQUETTE WI LAW ENFORCEMENT
REPORTED ON COUNTY ROAD Y NEAR THE MARQUETTE/WAUSHARA
COUNTY BORDER.
&&
CORRECTED FOR DISTANCE AND COUNTY.
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:10 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 35 min |
| Jul 17, 2:23 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jul 17, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 71 min |
| Jul 17, 6:36 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 69 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.